Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Phase portraits of piecewise linear continuous differential systems with two zones separated by a straight line
Li, Shimin (Guangdong University of Finance and Economics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2019
Abstract: This paper provides the classification of the phase portraits in the Poincaré disc of all piecewise linear continuous differential systems with two zones separated by a straight line having a unique finite singular point which is a node or a focus. The sufficient and necessary conditions for existence and uniqueness of limit cycles are also given.
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció MINECO/MDM-2014-0445
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Phase portraits ; Piecewise linear differential system ; Limit cycle
Published in: Journal of differential equations, Vol. 266, Issue 12 (June 2019) , p. 8094-8109, ISSN 1090-2732

DOI: 10.1016/j.jde.2018.12.024


Preprint
22 p, 534.3 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2019-05-16, last modified 2019-06-20



   Favorit i Compartir